# SDR UIEA2018111602635

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 842,273 hours, 20,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 6303500
- Condition: Leaking
- Location: Duct Coupling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AC PACK GROUND AIR SUPLLY DUCT COUPLING LEAKING AIR( REMOVED AND REPLACED PERI SEALS AT LH FD CROSSOVER DUCT AND PERFORMED GOOD LEAK TEST IAW AMM 36-11-01 )
